Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Enlarged uterus and thick endometrium, whether the uterus size normal ?

my age is 42, my uterus size is (128 44.8 68)mm with Hypo echoic texture in Posterior wall Impression enlarged bulky uterus with thicken endometrium please give knowledge about it, what should i do ,whether i should operate it please tell me whether my uterus size is much more than normal please sir help me please tell about it
Asked On : Sat, 10 Mar 2012
Answers:  1 Views:  200
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Internal Medicine Specialist 's  Response
Welcome to Healthcare Magic.
Your uterus size is bulkier than normal and the wall thickness is more.
Bulky uterus can be caused by a hormonal imbalance, pills, obesity or infection.
You should get reviewed by a local gynecologist and get a dilation and curretage and biopsy of the endometrial tissue.
It will help finalize the diagnosis and streamline the treatment.
I hope the advise will be helpful for you.
Answered: Sat, 30 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor